Thunderstorm Wind, Lamar
- When
- June 9, 6:35 PM CST
- Where
- Lamar County, 0.9 mi NE of Vernon
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 33.760, -88.110
Measured in downtown Vernon.
A QLCS developed over western Mississippi during the afternoon hours and moved steadily eastward crossing into west Alabama during the early evening hours. The squall line produced widespread wind damage and some large hail as it progressed across central Alabama.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BMX wrote it up.
A QLCS developed over western Mississippi during the afternoon hours and moved steadily eastward crossing into west Alabama during the early evening hours. The squall line produced widespread wind damage and some large hail as it progressed across central Alabama.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jun 9, 5:57 PM CST, 38 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 657 PM CDT MON JUN 9 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... AND THE BEAT GOES ON. WEST TO NORTHWEST UPPER LEVEL FLOW WILL CONTINUE TO KEEP A FREQUENTLY STORMY WEATHER PATTERN FOR CENTRAL ALABAMA THROUGH AT LEAST ANOTHER DAY OR TWO. YET ANOTHER QUASI- LINEAR MCS WAS TRYING TO GET ORGANIZED NEAR THE MISSISSIPPI RIVER LATE THIS AFTERNOON. IF IT HOLDS TOGETHER AND REMAINS IN ROUGHLY THE SAME CONFIGURATION...IT WOULD REACH OUR WESTERN COUNTIES AROUND 9 OR 10 PM. THAT LEAVES A BIT OF TIME FOR THE SYSTEM TO CONTINUE TO STRENGTHEN AND ORGANIZE. WE COULD VERY WELL HAVE ANOTHER ROUND OF STORMY WEATHER ON TUESDAY...AS A LARGER SCALE UPPER LEVEL TROUGH FINALLY SWINGS THROUGH THE SOUTHEAST STATES. WILL INCLUDE SEVERAL PERIODS OF AT LEAST LIKELY POPS...PROBABLY UNTIL THE UPPER LEVEL TROUGH AXIS FINALLY GETS TO OUR EAST WEDNESDAY NIGHT OR THURSDAY. WILL HAVE TO WATCH PRECIP AMOUNTS WITH EACH SUCCESSIVE ROUND OF STORMS...AS FLASH FLOOD GUIDANCE VALUES ARE BOUND TO DROP WITH EACH AREA OF RAIN THAT COMES THROUGH. WE SHOULD FINALLY GET BACK INTO A MORE TYPICAL OR CLIMATOLOGICAL PATTERN BY THE END OF THE WEEK AND INTO THE WEEKEND...AS THE UPPER FLOW WEAKENS FOR OUR AREA AND A RIDGE TRIES TO BECOME ESTABLISHED. /61/ && .AVIATION... 00Z TAF DISCUSSION. MAIN STORY FOR THE SHORT TERM IS THE LINE OF THUNDERSTORMS CURRENTLY IN FAR EASTERN MISSISSIPPI FROM NORTH TO SOUTH. THIS LINE CONTAINS SOME STRONG TO SEVERE TSRA. GO EVEN GUSTIER WINDS THEN I CURRENTLY HAVE TEMPOED IN ARE POSSIBLE GENERALLY FOR TCL/BHM/EET WITH LESSER CHANCES AT REMAINING TERMINALS. SO MAIN ISSUE IS TRYING TO TIME THE LINE. HOWEVER...THERE ARE SOME CELLS THAT ARE AHEAD OF THIS LINE AS WELL. ALSO...ANOTHER ROUND IS POSSIBLE FOR TOMORROW AFTERNOON FOR PLANNING PURPOSES...A VERY WET STORMY PATTERN THIS WEEK IS EXPECTED. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 85 67 79 62 / 60 70 50 60 40 ANNISTON 70 85 69 79 65 / 60 60 50 60 40 BIRMINGHAM 71 84 70 80 65 / 60 70 50 60 30 TUSCALOOSA 72 85 71 82 65 / 70 70 50 40 20 CALERA 71 85 69 80 66 / 60 60 50 60 30 AUBURN 69 87 68 81 65 / 40 40 30 60 40 MONTGOMERY 71 89 70 83 67 / 40 60 40 60 30 TROY 69 89 71 83 67 / 20 30 30 60 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 61/08
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 613 PM CDT MON JUN 9 2014 ALZ011>015-017>050-102315- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 613 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. AN ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS WILL APPROACH WESTERN ALABAMA AND BRING THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS...LARGE HAIL AND LOCALIZED FLOODING AS IT MOVES EASTWARD THROUGH THE AREA. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS THE FAR NORTHWEST COUNTIES. THE BEST CHANCE WILL BE WEST OF INTERSTATE 65 DURING THE EVENING THROUGH AROUND MIDNIGHT SLOWLY TRANSITIONING TO THE EAST PART OF THE STATE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN UPPER LEVEL TROF WILL APPROACH WEST ALABAMA TUESDAY MORNING. A LINE OF THUNDERSTORMS WILL MOVE INTO WEST ALABAMA DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS. THE SLOW MOVEMENT OF THE LINE OF STORMS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT AND AGAIN ON TUESDAY. 08/MK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
324 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 2 S DOUBLE SPRINGS 34.12N 87.40W
06/07/2014 E1.00 INCH WINSTON AL PUBLIC
&&
LINHARESPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 2 NW DADEVILLE 32.85N 85.79W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN ALONG HIGHWAY 38 NEAR
DADEVILLE.
&&
LINHARESPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG CAMP HILL 32.80N 85.65W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN NEAR CAMP HILL AT HIGHWAY 50.
&&
LINHARESPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND DMG SNEAD 34.12N 86.40W
06/05/2014 BLOUNT AL PUBLIC
TREES WERE REPORTED DOWN IN SNEAD.
0531 PM TSTM WND DMG BLOUNTSVILLE 34.10N 86.58W
06/05/2014 BLOUNT AL 911 CALL CENTER
TREES DOWN IN BLOUNTSVILLE.
0533 PM TSTM WND DMG SUSAN MOORE 34.09N 86.44W
06/05/2014 BLOUNT AL 911 CALL CENTER
TREES DOWN.
0540 PM TSTM WND DMG ROSA 34.01N 86.51W
06/05/2014 BLOUNT AL 911 CALL CENTER
A TREE WAS DOWN ON A HOME IN ROSA.
0545 PM TSTM WND DMG ONEONTA 33.95N 86.47W
06/05/2014 BLOUNT AL 911 CALL CENTER
TREES WERE REPORTED DOWN IN ONEONTA.
0545 PM TSTM WND DMG GADSDEN 34.01N 86.01W
06/05/2014 ETOWAH AL EMERGENCY MNGR
TREES DOWN IN GADSDEN.
0547 PM HAIL GADSDEN 34.01N 86.01W
06/05/2014 E1.00 INCH ETOWAH AL BROADCAST MEDIA
QUARTER SIZED HAIL REPORTED ALONG HIGHWAY 411 AND
RIVERSIDE DRIVE.
0248 PM TSTM WND DMG BLOUNTSVILLE 34.10N 86.58W
06/06/2014 BLOUNT AL EMERGENCY MNGR
SMALL TREES BLOWN DOWN NEAR HIGHWAY 51 AND DOUBLE BRIDGE
ROAD.
0257 PM TSTM WND DMG 1 SSW BLOUNT SPRINGS 33.92N 86.80W
06/06/2014 BLOUNT AL EMERGENCY MNGR
A FEW TREES BLOWN DOWN NEAR HIGHWAY 31.
0313 PM TSTM WND DMG 4 ESE JACKSONVILLE 33.79N 85.69W
06/06/2014 CALHOUN AL FIRE DEPT/RESCUE
SEVERAL TREES WERE BLOWN DOWN AND ONE BUILDING DESTROYED
ALONG WHITES GAP ROAD AND ON OLD HIGHWAY 9.
0315 PM TSTM WND DMG 4 WSW LIBERTY HILL 33.82N 85.64W
06/06/2014 CALHOUN AL EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE ALONG RABBITOWN ROAD
IN EAST CALHOUN COUNTY.
0330 PM TSTM WND DMG ASHVILLE 33.83N 86.26W
06/06/2014 ST. CLAIR AL 911 CALL CENTER
POWER LINE AND A FEW TREES DOWN
0428 PM TSTM WND DMG 1 W MARTIN DAM 32.68N 85.93W
06/06/2014 ELMORE AL EMERGENCY MNGR
SEVERAL TREES WERE REPORTED DOWN BLOCKING CHEROKEE
HEIGHTS ROAD AND ON MARTIN DAM ROAD.
0428 PM TSTM WND DMG MARTIN DAM 32.68N 85.91W
06/06/2014 TALLAPOOSA AL FIRE DEPT/RESCUE
TREES BLOWN DOWN NEAR MARTIN DAM IN THE UNION COMMUNITY.
0439 PM TSTM WND DMG 3 NE ABERNANT 33.32N 87.17W
06/06/2014 TUSCALOOSA AL EMERGENCY MNGR
REPORT OF TREES DOWN ON ROCKHOUSE ROAD.
0448 PM TSTM WND DMG 1 NE TALLASSEE 32.55N 85.87W
06/06/2014 TALLAPOOSA AL EMERGENCY MNGR
POWERLINES WERE REPORTED DOWN ALONG NOTASULGA ROAD IN
EAST TALLASSEE.
0552 PM HAIL 4 SE CLANTON 32.81N 86.58W
06/06/2014 E1.00 INCH CHILTON AL EMERGENCY MNGR
0605 PM TSTM WND DMG 5 SW MERCEDE 33.14N 87.33W
06/06/2014 TUSCALOOSA AL EMERGENCY MNGR
TREES REPORTED DOWN ALONG HAGLER COALING ROAD NEAR
COALING.
0630 PM TSTM WND DMG LOWNDESBORO 32.28N 86.61W
06/06/2014 LOWNDES AL EMERGENCY MNGR
SEVERAL TREES DOWN
0650 PM TSTM WND DMG ABERFOIL 32.07N 85.69W
06/06/2014 BULLOCK AL 911 CALL CENTER
TREES DOWN NEAR COUNTY ROAD 8
0745 PM TSTM WND DMG 2 NW DADEVILLE 32.85N 85.79W
06/07/2014 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN ALONG HIGHWAY 38 NEAR DADEVILLE.
0808 PM TSTM WND DMG BLACK POND 34.07N 87.37W
06/07/2014 WINSTON AL 911 CALL CENTER
TREES DOWN IN THE BLACK POND COMMUNITY ALONG HIGHWAY 195.
0812 PM HAIL SHOTTSVILLE 34.26N 88.13W
06/07/2014 E1.00 INCH MARION AL EMERGENCY MNGR
0842 PM TSTM WND DMG CURRY 33.96N 87.21W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND NEAR CURRY.
0849 PM HAIL HALEYVILLE 34.24N 87.62W
06/07/2014 E0.50 INCH WINSTON AL CO-OP OBSERVER
0910 PM HAIL 2 S DOUBLE SPRINGS 34.12N 87.40W
06/07/2014 E1.00 INCH WINSTON AL PUBLIC
0921 PM TSTM WND DMG MILLPORT 33.56N 88.08W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES BLOWN DOWN ALONG HIGHWAY 96 NEAR MILLPORT.
0924 PM TSTM WND DMG KENNEDY 33.58N 87.99W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES AND POWER LINES WERE BLOWN DOWN NEAR KENNEDY.
0942 PM TSTM WND DMG TOWNLEY 33.83N 87.43W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND AROUND TOWNLEY.
1039 PM TSTM WND DMG LEGION FIELD 33.51N 86.84W
06/07/2014 JEFFERSON AL TRAINED SPOTTER
A LARGE TREE BLOWN DOWN ONTO A HOME NEAR LEGION FIELD.
1042 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
06/07/2014 JEFFERSON AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN BIRMINGHAM AND MORE
THROUGHOUT THE COUNTY.
1100 PM HAIL FOSTERS 33.09N 87.69W
06/07/2014 E0.75 INCH TUSCALOOSA AL PUBLIC
1120 PM TSTM WND DMG COLUMBIANA 33.18N 86.60W
06/07/2014 SHELBY AL PUBLIC
TREES WERE BLOWN DOWN IN COLUMBIANA.
1136 PM TSTM WND DMG SYLACAUGA 33.18N 86.26W
06/07/2014 TALLADEGA AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN IN AND
AROUND SYLACAUGA.
1206 AM TSTM WND DMG NNE HIGHWAY 9 AND HIGHW 32.87N 86.09W
06/08/2014 COOSA AL NWS EMPLOYEE
TREES AND POWER LINES WERE BLOWN DOWN.
1225 AM TSTM WND DMG ALEXANDER CITY 32.93N 85.93W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS TALLAPOOSA COUNTY.
1225 AM TSTM WND DMG 6 NNE WETUMPKA 32.62N 86.17W
06/08/2014 ELMORE AL EMERGENCY MNGR
TREE DOWN ON FORTNER LANE IN THE SANTUCK COMMUNITY.
1230 AM TSTM WND DMG 3 S WEDOWEE 33.27N 85.49W
06/08/2014 RANDOLPH AL EMERGENCY MNGR
NUMEROUS TREES DOWN IN SOUTHERN PORTIONS OF RANDOLPH
COUNTY.
1230 AM TSTM WND DMG 3 S WEDOWEE 33.27N 85.49W
06/08/2014 RANDOLPH AL EMERGENCY MNGR
TREES WERE BLOWN DOWN ACROSS THE SOUTHERN END OF THE
COUNTY.
1230 AM TSTM WND DMG WEDOWEE 33.31N 85.49W
06/08/2014 RANDOLPH AL 911 CALL CENTER
A FEW TREES AND POWER LINES DOWN IN WEDOWEE.
1230 AM TSTM WND DMG STILL WATERS RESORT 32.74N 85.82W
06/08/2014 TALLAPOOSA AL PUBLIC
DAMAGE TO LARGE BOATHOUSE, BOAT, AND SOME TREES.
1235 AM TSTM WND DMG WETUMPKA 32.54N 86.20W
06/08/2014 ELMORE AL EMERGENCY MNGR
TREE DOWN ON HOME ON OLD JASMINE HILL RD IN WETUMPKA
1236 AM TSTM WND DMG MARTIN DAM 32.68N 85.91W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
A LARGE TREE WAS BLOWN DOWN AND BLOCKING THE ROADWAY ON
MARTIN DAM ROAD AND GOLD MINE ROAD.
1245 AM TSTM WND DMG 3 SE WAVERLY 32.71N 85.54W
06/08/2014 LEE AL TRAINED SPOTTER
TREES DOWN NEAR COUNTY ROAD 86. WINDS ESTIMATED NEAR 40
MPH.
0100 AM TSTM WND DMG 2 ESE BEULAH 32.69N 85.15W
06/08/2014 LEE AL TRAINED SPOTTER
TREE DOWN ON COUNTY ROAD 379 SHORTLY BEFORE COUNTY ROAD
380. ANOTHER TREE WAS REPORTED DOWN ABOUT ONE QUARTER OF
A MILE NORTH OF THIS LOCATION ON COUNTY ROAD 380. WINDS
ESTIMATED AT 40 TO 50 MPH.
0154 PM HAIL ALICEVILLE 33.13N 88.16W
06/08/2014 E1.75 INCH PICKENS AL PUBLIC
0431 PM HAIL VALLEY GRANDE 32.52N 86.98W
06/08/2014 E1.75 INCH DALLAS AL PUBLIC
0445 PM TSTM WND DMG SYLACAUGA 33.18N 86.26W
06/08/2014 TALLADEGA AL EMERGENCY MNGR
TREES REPORTED DOWN IN SYLACAUGA WITH A FEW TREES ON SOME
HOMES.
0445 PM HAIL SUMMERFIELD 32.52N 87.04W
06/08/2014 E1.75 INCH DALLAS AL EMERGENCY MNGR
AT LEAST GOLF BALL HAIL REPORTED IN SUMMERFIELD. A SWATH
OF HAIL APPEARS LIKELY FROM SUMMERFIELD TO VALLEY GRANDE
AND JUST EAST OF AL HWY 22.
0527 PM HAIL FORT DAVIS 32.24N 85.71W
06/08/2014 E1.00 INCH MACON AL PUBLIC
AT BLACK BEAR FARMS
0624 PM HAIL SYLACAUGA 33.18N 86.26W
06/08/2014 E0.75 INCH TALLADEGA AL PUBLIC
0736 PM TSTM WND DMG VALLEY 32.82N 85.18W
06/08/2014 CHAMBERS AL LAW ENFORCEMENT
SEVERAL TREES WERE BLOWN DOWN IN AND AROUND VALLEY.
0745 PM TSTM WND DMG 2 NW DADEVILLE 32.85N 85.79W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN ALONG HIGHWAY 38 NEAR
DADEVILLE.
0755 PM TSTM WND DMG CAMP HILL 32.80N 85.65W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN NEAR CAMP HILL AT HIGHWAY 50.
0317 AM TSTM WND DMG 6 SSW PIGEYE 34.22N 87.95W
06/09/2014 MARION AL FIRE DEPT/RESCUE
SEVERAL SOFTWOOD TREES SNAPPED AND UPROOTED. A 12 FOOT BY
12 FOOT PORCH UPLIFTED AND TOSSED 30 FEET.
&&
LINHARESSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
635 PM CDT MON JUN 9 2014
ALZ022-100030-
PICKENS AL-
635 PM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PICKENS COUNTY UNTIL 730
PM CDT...
AT 635 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PICKENSVILLE...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARROLLTON...
REFORM...
ETHELSVILLE...
PINE GROVE...
OWENS...
&&
LAT...LON 3330 8831 3334 8831 3353 8812 3353 8805
3352 8804 3353 8785 3345 8784 3317 8820
3327 8832
TIME...MOT...LOC 2335Z 221DEG 21KT 3327 8824
GRANTHAMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
729 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL MCSHAN 33.38N 88.14W
06/09/2014 E0.88 INCH PICKENS AL PUBLIC
&&
JTALLEYThe Columbus AFB radar (KGWX), 25 km away, was scanning. The volume nearest the first event began at 00:36 UTC.
11 thunderstorm wind, 2 hail. Local standard time, as filed.
Measured in downtown Vernon.
Numerous trees were uprooted across the northern portion of Lamar County.
Several trees uprooted blocking Highway 278.
Several trees uprooted in the town of Barnesville.
Partial roof removed from church at the intersection of Highway 19 and Barnesville Church Road.
A mobile home was overturned off County Road 150.
High winds observed in downtown Haleyville.
Several trees uprooted along County Road 63 south of the town of Berry.
Several trees were uprooted in Nauvoo.
Several trees uprooted and a barn destroyed in the community of Goodsprings.
Several trees uprooted in the town of Cordova.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2014Every state in 2014This day in weather historyWarnings in Alabama, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 527526, 527705, 527707, 527706, 527708, 527709, 527711, 527710, 527712, 527714, 527713, 527715, 527716.